# SDR DALA2015011200229

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 74,216 hours, 33,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPCU TEST,  FOUND  BATTERY AFT LT MESSAGE.  REPLACED AFT LT BATTERY PACK AND FUNCTIONAL CHECKED NORMAL.
